Jan Turo, "Nonlinear stochastic functional integral equations in the plane", International Journal of Stochastic Analysis, vol. 8, Article ID 109150, 9 pages, 1995. https://doi.org/10.1155/S1048953395000335
Nonlinear stochastic functional integral equations in the plane
Local or global existence and uniqueness theorems for nonlinear stochastic functional integral equations are proved. The proofs are based on the successive approximations methods. The formulation includes retarded arguments and hereditary Volterra terms.
Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.